# SDR 95ZZZX1461

- Difficulty date: February 20, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6012S
- Make and model: Beech 58P
- Aircraft serial: TJ15
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 60800257
- Condition: Hole
- Location: Lt Mlg
- Component: Mccreary
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOLE IN TIRE.  POSSIBLY, HARD BRAKING MADE HOLE IN TIRE.
